MathSciNet Relay Station
MathSciNet bibliographic data
MR1312033 34C10
Kusano, Takaŝi; Yoshida, Norio Nonoscillation theorems for a class of quasilinear differential equations of second order. J. Math. Anal. Appl. 189 (1995), no. 1, 115–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement